# SDR QXEA2016112100735

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 37,357 hours, 39,042 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60070503
- Part serial: JAN060152
- Condition: Malfunctioned
- Location: Brake System
- Part time: 5,743 hours, 6,167 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TRYING TO TAXI, RELEASED BRAKES A/C DIDN'T MOVE THEN A LOUD CLUNK AND THEN A/C MOVED AND ALL FLIGHT DIRECTOR ITEMS WENT AWAY ON BOTH PFD'S WITH THE MESSAGE, FD MODE CHANGE. SET PARK BRAKES AND RE-RELEASED THEM AND A/C WOULD NOT MOVE. CYCLED THE PARK BRAKE AGAIN AND THE PARK BRAKE RELEASED. TAXIED BACK TO THE GATE. REMOVED & REPLACED PARKING BRAKE CONTROL VALVE IAW AMM 32-44-01-000-801/400-801. TAXIED A/C AROUND, NO ISSUE BRAKING OR LOUD NOISES. RETURNED TO SERVICE.
